CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
The Gelfand-Kirillov dimension of a unitary highest weight module 期刊论文
SCIENCE CHINA-MATHEMATICS, 2015, 卷号: 58, 期号: 12, 页码: 2489-2498
Authors:  Bai ZhanQiang;  Hunziker, Markus
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
unitary highest weight module  associated variety  Gelfand-Kirillov dimension  nilpotent orbit  
Rational Jordan decomposition of bilinear forms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2005, 卷号: 7, 期号: 6, 页码: 769-786
Authors:  Dokovic, DZ;  Zhao, KM
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
bilinear form  rational Jordan decomposition  nilpotent orbit  semi-simple orbit  congruence class  
On non-isotropic harmonic maps of surfaces into complex projective spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 2001, 卷号: 44, 期号: 5, 页码: 555-561
Authors:  Jiao, XX;  Peng, JG
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-isotropic harmonic map  weakly conformal  nilpotent  isotropy order  Ad(G)(c) orbit